# SDR AALA202106189027

- Difficulty date: June 16, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 23,195 hours, 9,679 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Faulted
- Location: Speed Brake Warn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO TAKEOFF CONFIG WARNING FAULT 31-53007 ON PSEU. REPLACED SPEEDBRAKE WARNING SWITCH S651 WITH NEW IAW FIM 27-62-00-810-808, OPS CHECK GOOD.
